# SDR SWAA011617

- Difficulty date: June 1, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 48,165 hours, 32,210 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION FELT ABOVE 250 KTS IN REAR OF AIRCRAFT, NOT ENG RELATED.  Removed and replaced Rt ELEVATOR TAB BUSHING.  REPAIRED ELEVATOR TAB PER MM.
